After an introduction into the problems of impulsive operator differential equations sufficient conditions for the integral and the asymptotic equivalence between linear and nonlinear equations of this kind are presented. These conditions guarantee that for bounded solutions of the linear equation there are also bounded solutions of the corresponding nonlinear equation.
Cite this article
S.I. Kostadinov, Dieter Schott, About Integral Equivalence between Linear and Nonlinear Operator Impulsive Differential Equations in a Banach Space. Z. Anal. Anwend. 12 (1993), no. 2, pp. 361–378DOI 10.4171/ZAA/559